# SDR SWIA201642605

- Difficulty date: August 30, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 37,583 hours, 32,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON THE CARGO BAY FLOOR SILL AT APPROXIMATELY FS 574.00 AND FS 621.00 AROUND NUT PLATES.  CARGO DOOR FLOOR SILL REPLACED IAW REO.
